# SDR USAA2014020600001

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 50,030 hours, 18,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D92992000900200
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT WIRING PULLED OUT OF LIGHT ASSEMBLY AT ROW 17 LT.  REPLACED EMERGENCY LIGHT SEAT HARNESS AT ROW 17 LT IAW IPC 33-51-09-35W.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-007A.
